Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Spine degenerative disease, severe pain. Prescribed diprofos injections. Side effects of long term use?

I have long lasting spine degenerative disease , in cruciating pain for years . The only medication that relief my pain is diprofos injections . I wan to know how frequent can I take it IM with least side effects of the streroid . I looked it in the drug web site dosage and there is no specific dose and the only warning if you take it too much it will cause all the side effects of steroids that we all know.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
PLS DONT CONTINUE ON STEROIDS FOR LONG.TRY TAKING DRUGS LIKE TAB .TAPAL(tapantadol 50 MG )three times a day if severe pain.that shoulb be taken only as a short term for 2-3 times for severe pain. the dose is 1ml(7 mg) diluted with 10 ml normal saline. If u take too much it will definitely cause all the steroid side effects where u have severe gastritis,steriod myopathy,weakness of bones n easy susceptibility for fractures etc.
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor